# SDR DALA2023100608247

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 NICK ON EXTERNAL FUSELAGE SKIN BTW STA 520- 540 LONGERON 28-29LH, STA 540-550 LONGERON 28-29LH. CORRECTIVE ACTION SUMMARY OF NRC 00047: EXTERNAL FUSELAGE SKIN BTW STA 520-540 LONGERON 28-29LH WAS REPAIRED PER ERA 612199-14. (0003288)
